# SDR A3LD97123

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 49X17
- Condition: Failed
- Location: Mlg
- Component: Bendix, 26019106
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

TIRE FAILURE DUE TO FOREIGN OBJECT DAMAGE.  (X)
